Scaling laws for fluid systems using generalized homogeneous…
Emerging
9
Citations21
Refs1975
Year
Search Works
Work Details
- DOI 10.1103/physrevb.11.1176
- OpenAlex ID W1997201599
- Type Article
- Language EN
- Published 01 Feb 1975
- Volume 11 (3)
- Pages 1176–1187
- Source Physical review. B, Solid state
- Publisher American Physical Society
- FWCI 1.34
- Countries 1
- Institutions 1
- Added 24 Jun 2016
- Updated 16 Oct 2026
External Links
MENU
0
Scaling laws for fluid systems using generalized homogeneous functions of strong and weak variables
Article 1975 EN
We present a systematic approach to scaling at ordinary critical points with special emphasis on the critical point of a single-component fluid. Recent work on scaling in fluids has avoided the possibility of a singular coexistence surface. In particular, the consequences of satisfying the inequality $\ensuremath{\theta}\ensuremath{\le}\ensuremath{\alpha}+\ensuremath{\beta}$ as an equality have no…
9
Citations
21
References
4
Authors
1.34
FWCI
Topics
Keywords
Authors & Affiliations
4 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Jeffrey F. Nicoll | Massachusetts Institute of Tec… (US) | — |
| 2 | T. S. Chang | Massachusetts Institute of Tec… (US) | — |
| 3 | Alex Hankey | Massachusetts Institute of Tec… (US) | |
| 4 | Eugene Stanley | Massachusetts Institute of Tec… (US) |
Related Works
10Data: OpenAlex